# SDR SIMA3451

- Difficulty date: December 10, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049412001
- Part serial: 3100690
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4619 - CREW REPORTED LANDING GEAR WOULD NOT RETRACT, WITH INTRANSIT LIGHT STAYING ILLUMINATED.  MAINTENANCE ADJUSTED LEFT AND RIGHT MLG UPLOCK SWITCHES AND REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW SAAB MM.  OPERATIONAL CHECK OF EXTENSION AND RETRACTION SYSTEM WAS GOOD.  A FUNCTIONAL CHECK FLT WAS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
